# SDR SWIA2020060951015

- Difficulty date: April 27, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON PAX DOOR LOWER ANGLE FASTENER HOLES.  (C-CHECK) RO 4/23/2020 REMOVED CORROSION ON PAX DOOR LOWER ANGLE  REF SRM. BLENDED AREA WAS FOUND TO BE OUT OF LIMITS REF SRM. INSTALLED NEW PAX DOOR LOWER ANGLE REF SRM. SEE CONTINUATION CARD FOR DETAILS.
